Tylenol Extra Strength 500mg capsules reduce fever and provide temporary relief from minor aches and pains. From the #1 doctor-recommended painkiller, each tablet contains 500mg of acetaminophen for effective, high-potency pain relief. TYLENOL extra strength 500mg is used as both a fever reducer and an analgesic, relieving minor aches and pains due to headaches, back pain, dental pain, minor arthritis pain, the flu, and menstrual and premenstrual cycles.
It is designed to help:
- It provides temporary relief from minor aches and pains and helps reduce sweating
- Each tablet of Extra Strength contains 500mg of acetaminophen, an effective pain reliever
- It relieves common pain symptoms such as headaches, back pain and menstrual cramps
- It also acts as an antipyretic and helps relieve the painful symptoms associated with a cold sore
- From the #1 painkillers recommended by a doctor, get painkillers with TYLENOL
Tips (How to Use):
Adults and children 12 years and older: Take 2 tablets every 6 hours while symptoms persist Do not exceed 6 tablets in 24 hours unless directed by a doctor who is
Ingredients and additives:
Acetaminophen 500 mg (Analgesic/anti-inflammatory) Inactive ingredients are carnauba wax, corn starch, FD&C red no. 40 aluminum back, hypromellose, magnesium stearate, modified starch, polyethylene glycol, cellulose powder, pre-gelatinized starch, propylene glycol, glue, sodium starch glycolate, titanium gas.
Tylenol tablet in pakistan available on brandmedic.pk with cash on delivery and free shipping to all over pakistan.
There are no reviews yet.